On the Reactions A+A+…+A->0 at a One-Dimensional Periodic Lattice of Catalytic Centers: Exact Solution

Alexei A. Naidenov 1, Sergei K. Nechaev 2

JETP Letters 76 (2002) 61-65

The kinetics of the diffusion-controlled chemical reactions A+A+...+A->0 that occur at catalytic centers periodically arranged along a straight line is considered. Modes of the behavior of reaction probability W(t) were studied at different times and different densities of the catalyst. Within the Smoluchowski approximation, it was rigorously proved that at large times the function W(t) is independent of the lattice period. This means that, in the given asymptotic mode, the probability of the reaction on a lattice with a catalyst placed in each lattice site is the same as on a lattice with a catalyst placed in sparse sites

  • 1. Landau Institute for Theoretical Physics (ITP),
    Landau Institute for Theoretical Physics
  • 2. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI - Paris Sud